# SDR CALA2021101401886

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 104,271 hours, 10,455 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TO ABORT. RED EICAS MSG MAIN GEAR CONFIG ABORT 20KTS CONTACT TOMC WITH FINDINGS UNLOCKED FOR SIGNOFF WITH FINDINGS/CORRECTIVE ACTION. MSG #32-63020 SHOWS LATCHED. REF FIM 32-53 TASK 810. VERIFIED BOTH MLG STEERING ACTUATOR LEVERS ARE SET TO STEER POSITION AND LANDING GEAR PAGE SHOWS BOTH ACTUATORS LOCKED. OPERATED STEERING TILLER FULL LEFT + RIGHT,STATUS MSG ERASED.
